Export: Asymptotic solution for the two-body problem with constant tangencial acceleration

Bombardelli, Claudio and Bau, Giulio and Peláez Álvarez, Jesús (2011). Asymptotic solution for the two-body problem with constant tangencial acceleration. "Celestial Mechanics & Dynamical Astronomy", v. 110 (n. 3); pp. 239-256. ISSN 0923-2958. https://doi.org/10.1007/s10569-011-9353-3.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM